MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3503330
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On november 03, 2025, the mentor failure analysis lab has received two devices for evaluation.Since both devices received contain the same lot number, it is unknown which device pertains to the complaint.According to the information received, the patient experienced a ruptured right breast implant.This report is for the patient's left sided breast.Mentor didn't receive a complaint allegation against the left-sided device.Since both devices were found to be damaged and have the same volume, it was not possible to determine which device corresponded to the reported event, therefore, both products were analyzed.The analysis for one device is being included in this report.See associated report for the other device evaluation.On november 27, 2025, the evaluation for the device was completed.Device evaluation summary: visual analysis of the returned device determined that the breast implant was found to have a tear on the anterior view, measuring approximately 7.0 cm.Microscopic examination was performed on the edges of the tear, and parallel striations were found in an area of the tear, measuring approximately less than 0.1 cm.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.The cause in the remaining area of the tear could not be identified.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.And the non-conformances associated with this lot number (tear/hole in the patch area above laser marking) is not related to the failure mode observed on the device.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation (mre) was performed.Non-conformances were identified related to device malfunction and will be handled through mentor's quality system.Section h9.Fda correction/ removal reporting no.: (b)(4).Reason for device explant and/or reoperation: insufficient information.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A 330cc mentor smooth round high profile saline breast prosthesis prosthesis was received by the mentor analysis lab without a complaint in regard to the product quality or patient issues.As a result, the device was tested and determined to have a reportable failure mode.

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23666258
Report Number1645337-2025-13266
Device Sequence Number18370392
Product Code FWM
UDI-Device Identifier00081317001645
UDI-Public(01)00081317001645(17)250626(10)9588333
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue Number3503330
Device Lot Number9588333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005423519-10/12/2021-00
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite